Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Chest pain on coughing - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions

Doctor :   hi
User :   hello
Doctor :  
how can i help you?
User :   I just got over a cold and have been coughing quite a bit recently
User :   in the last few days i've developed a pain on the left side of my chest that only hurts when I cough
User :   could this be a pulled muscle?
Doctor :  
Doctor :  
please provide your age, gender, location
User :   19 male
Doctor :  
is there sputum production?
User :   no
Doctor :  
do have breathing difficulty?
User :   nope
Doctor :  
Doctor :  
any palpitations?
Doctor :  
or sweating?
User :   could you describe palpatations
User :   no sweating
Doctor :  
do you have any fever along with cough?
User :   no fever
Doctor :  
palpitations is rapid heart beats
User :   oh no pappatations
User :   i feel completely normal other than the pain
Doctor :  
Doctor :  
then as per the history given by you
Doctor :  
it is probably musculoskeletal pain
Doctor :  
which comes on with severe coughing or deep cough
User :   ok
Doctor :  
you can use Tylenol for it
Doctor :  
taking one tablet two times a day
Doctor :  
and a cough suppressant for cough

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor